Friday, April 16, 2010
- 6:00-6:25pm Opening Night
Guests: Dana Beldiman, Honorary Consul of Romania in San Francisco, Jim Rosapepe, former United States Ambassador to Romania, Pavle Levi, Assistant Professor, Film and Media Studies, Department of Art and Art History, Stanford University.
- 6:25–6:45pm Life's Hard / La drumul mare
Written and Directed by Gabriel Sârbu, 2007, 20 min.
- 6:45–8:25pm Reenactment / Reconstituirea
Directed by Lucian Pintilie, 1968, 100 min
Saturday, April 17, 2010
- 11:00–11:15am Humanitarian Aid / Ajutoare umanitare
Written and Directed by Hanno Höfer, 2003, 16 min.
- 11:15am–1 :00pm Cold Waves / Razboi pe calea undelor
Written and Directed by Alexandru Solomon, 2008, 100 min.
- 1:00-1:30 pm Special Event: Book signing event with former United States ambassador to Romania Jim Rosapepe
and his wife, award-winning journalist, Sheilah Kast, authors of "Dracula is Dead"
Stanford Bookstore, 519 Lasuen Mall, Stanford, CA 94305 (map) .
- 1:30-3:30pm 4 Months, 3 Weeks and 2 Days / 4 Luni, 3 saptamini, 2 zile
Directed by Cristian Mungiu, 2007, 113 min
- 3:30–4:00pm A Lineman's Cabin / Canton
Directed by Constantin Popescu, 2005, 30 min.
- 4:00–4:30pm The Apartment / Apartamentul
Directed by Constantin Popescu, 2004, 19 min.
Q&A with Mihai Malaimare Jr.
- 5:00–6:00pm Special Event: Panel Discussion: CENSORSHIP AND (R)EVOLUTION, New Romanian Cinema.
- 6:10-6:20pm Do you have a minute ...That's Great! / Daca aveti un minut… foarte bine!
Directed by Ivo Baru, 2003, 9min.
- 6:20-8pm The Paper Will Be Blue / Hirtia va fi albastra
Directed by Radu Muntean, 2006, 95 min.
Q&A with Paul Ipate
- 8:00-10:00pm Special Event: Reception with former United States ambassador to Romania Jim Rosapepe and his wife, award-winning journalist Sheilah Kast, RSVP by 4/16/2010 to Andrei Popovici at firstname.lastname@example.org, include RSVP in the subject line.
Cost: $30/person. Saturday, April 17, 2010, 8:00-10:00 pm, Stanford Faculty Club, 439 Lagunita Drive, Stanford, CA 94305 (map)
Sunday, April 18, 2010
- 11:00am–12:00pm Architecture and Power / Arhitectura si putere
Directed by Nicolae Margineanu, 1993, 52 min.
- 12:00– 12:40pm Auditions for a Revolution / Auditii pentru o revolutie
Directed by Irina Botea, 2006, 24 min.
Q&A with Irina Botea
- 12:40–1:40pm Special Event: A Taste for Submission -- Experimental Film in Communist Romania
- 1:45–2:00pm Waves / Valuri
Directed by Adrian Sitaru, 2007, 16 min.
- 2:00–2:25pm The Amateur / Amatorul
Directed by Marian Crisan, 2007, 22 min.
- 2:25–4:00pm Elevator / Elevator
Directed by George Dorobantu, 2008, 85 min.
Q&A with Gabriel Pintilei
- 4:10-4:50pm Liviu's Dream / Visul lui Liviu
Directed by Corneliu Porumboiu, 2004, 39 min.
- 4:50–5:15pm The Tube with a Hat / Lampa cu caciula
Director: Radu Jude, 2007 23 min
- 5:15-5:50pm The Legend of the Party Activist / Legenda activistului in inspectie
Directed by Ioana Uricaru, 2009, 19 min .
Q&A with Ioana Uricaru
- 6:00–6:15pm Cigarettes and Coffee / Un cartus de Kent si un pachet de cafea
Written and Directed by Cristi Puiu, 2004, 13 min.
- 6:15–8:00pm Francesca / Francesca
Directed by Bobby Paunescu, 2009, 94 min.
Q&A with Monica Barladeanu
- 8:00-9:30pm Closing Night Reception
Monday, April 19, 2010
Schedule is subject to change. Please visit the festival's website for the most updated information.
- Romanian Film Festival at Stanford, "Censorship and (R)Evolution--Post-Screenings Lunch and Discussion with Romanian Guest Filmmakers and Stanford University Drama Department Students and Faculty
Monday, April 19, 2010, 12.00 pm, Memorial Auditorium, Room 125
Viewers discretion is advised. Some movies may contain disturbing images.